# SDR ASOA06133

- Difficulty date: January 27, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: P9630111
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM MLI-ATL, THE CREW RECEIVED AN EICAS HYDRAULIC READOUT OF 1600 PSI WITH A SMALL LOSS OF HYDRAULIC QUANTITY ON SYSTEM NR 1.  A MASTER CAUTION `OB GND SPLR` WAS ALSO RECEIVED.  THE TOWER ELECTED TO DISPATCH EMERGENCY VEHCILES, AND THE AIRCRAFT DIVERTED INTO BNA, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE TRANSDUCER IAW CRJ200 AMM 29-31-01.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
